MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CONTROL 2X2.5ML IVD

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CONTROL 2X2.5ML IVD
Model Number 340912
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that while using bd multi-check control 2x2.5ml ivd the cd4 events are not with in range.Patient impact was not reported.The following information was provided by the initial reporter: the customer is reporting the % of cd4 events is not within the ranges stated for this lot.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report# 2916837-2020-00334 was sent in error.Testing was done on controls not patient samples, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD MULTI-CHECK CONTROL 2X2.5ML IVD
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key11098674
Report Number2916837-2020-00334
Device Sequence Number3786181
Product Code GKZ
UDI-Device Identifier00382903409129
UDI-Public00382903409129
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K961610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/02/2021
Device Model Number340912
Device Catalogue Number340912
Device Lot NumberBM1220N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2020
Supplement Date Received by Manufacturer12/03/2020
06/21/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date01/09/2021
06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1